Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Blood in urine, spotting, burning urination, had taken plan b post unprotected sex. What should be done?

Hi so I had sex on Friday night and Saturday morning on Saturday morning I didn t use protection. I know stupid decision and mistake So right after unprotected sex 5 hours later I bought plan b one step. Everything was normal until today which is 2-3 days later and I am peeing blood or spotting I don t know because every time i pee it burns a little and I see blood like a period. I don t know what to do. I am scared and i have never been in this situation.
Asked On : Fri, 21 Sep 2012
Answers:  1 Views:  905
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
The blood you are seeing can be the period only. It is very common with Plan B. As Plan B have hormonal component in it, it changes the body hormonal balance and causes menses before the time and some time heavy or small menses. So after taking Plan B within 72 hours chances for pregnancy is not there.
Another important thing which you are saying as blood in urine and burning urination is showing some type of Urinary Tract Infection (UTI). If you have other symptoms of fever and general malaise, than chances of UTI is there. I would suggest you to see your doctor and get investigated for the UTI. In the mean time you can drink lots of water and proper food to maintain your general health. If UTI is confirmed than you need to take some antibiotics as prescribed by your doctor.
Thanks and take care, hope this will help.
Answered: Fri, 21 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor